# SDR AALA201810109016

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 13,414 hours, 3,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER BOTTLE PRESSURE WAS LOW.  MAINTENANCE SERVICED THE BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
